Hi WD... Welcome to Anxiety Zone!
To begin with, anti-depressants and alcohol don't mix. It's recommended that you avoid drinking alcohol while taking a selective serotonin reuptake inhibitor (SSRI), such as Lexapro. Alcohol can make SSRI's less effective and make side effects more severe. This doesn't merely apply to the initial stages of treatment, but during the process of continued treatment.
Also, your doctor has started you on a sub-therapeutic dose of Lexapro. This is a wise move, as this often helps to diminish side effects early on in treatment. At some point your physician will probably wish to increase your dose to at least 10 mg, which is considered the lowest therapeutic dose for Lexapro.
The bottom line here is that in the long run, alcohol makes both anxiety and depression worse, and it also interferes with what anti-depressants are attempting to do.
The very best to you, WD!... Chuck